# SDR ASAA2023090144930

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 53,869 hours, 15,918 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4GKHT1
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 11,575 hours, 3,267 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWS FAIL FAIL MESSAGE. GROUNDED - YES. VERIFED FAIL FAIL ON FO'S RTP & HF TRANSCEIVER WILL NOT ENTER BITE. RESET #2 HF C/B = SAME RESULTS. REPLACED #2 HF TRANSCEIVER WITH SERVICABLE UNIT, INSTALLATION BITE TEST OK. REF AMM 23-11-21-400-801.
